Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hardy spaces of vector-valued functions: duality

Author: Oscar Blasco
Journal: Trans. Amer. Math. Soc. 308 (1988), 495-507
MSC: Primary 46E40; Secondary 28B05, 42B30, 46E30
MathSciNet review: 951618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here that the Hardy space of $ B$-valued functions $ {H^1}(B)$ defined by using the conjugate function and the one defined in terms of $ B$-valued atoms do not coincide for a general Banach space. The condition for them to coincide is the UMD property on $ B$. We also characterize the dual space of both spaces, the first one by using $ {B^{\ast}}$-valued distributions and the second one in terms of a new space of vector-valued measures, denoted $ \mathcal{B}\mathcal{M}\mathcal{O}({B^{\ast}})$, which coincides with the classical $ \operatorname{BMO} ({B^{\ast}})$ of functions when $ {B^{\ast}}$ has the RNP.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E40, 28B05, 42B30, 46E30

Retrieve articles in all journals with MSC: 46E40, 28B05, 42B30, 46E30

Additional Information

PII: S 0002-9947(1988)0951618-8
Keywords: Bounded mean oscillation measures, UMD spaces, Radon-Nikodym property, vector-valued atoms
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia